# SDR CALA2022120503284

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 84,077 hours, 18,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51077
- Condition: Corroded
- Location: Bs 303 Lbl32-38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA303 LBL32&38 FLOOR BEAM FOUND CORROSION AS PER JC 63 -5310-1-2637 CARRIED OUT FLOOR BEAM REPAIR AT STA303 LBL32-LBL38 AS PER ECRA 5315-01181.THIS ECRA PROVIDES AN INSTRUCTION TO ACCOMPLISH A CATEGORY A REPAIR BASED ON THE INSTRUCTION PROVIDED BY SR 4-5673701880.DETAIL STEPS REFER TO UAL44-0008 FORM
